Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/36144
Title: On the Fresnel integrals and the convolution
Authors: Kiliçman, A.
Fisher, Brian
First Published: 2003
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 2003 (2003), Issue 41, Pages 2635-2643
Abstract: The Fresnel cosine integral C(x), the Fresnel sine integral S(x), and the associated functions C+(x), C−(x), S+(x), and S−(x) are defined as locally summable functions on the real line. Some convolutions and neutrix convolutions of the Fresnel cosine integral and its associated functions with x+r and xr are evaluated.
DOI Link: 10.1155/S0161171203211522
ISSN: 0161-1712
eISSN: 1687-0425
Links: http://www.hindawi.com/journals/ijmms/2003/217401/abs/
http://hdl.handle.net/2381/36144
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License CC BY 3.0 http://creativecommons.org/licenses/by/3.0/, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Description: 2000 Mathematics Subject Classification: 33B10, 46F10
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
217401.pdfPublisher version1.85 MBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.